# SDR HNAA2010090600208

- Difficulty date: September 6, 2010
- Submitted: September 23, 2010
- Operation: Air carrier
- Aircraft: N975HA
- Make and model: Dhav DHC8102
- Aircraft serial: 176
- Aircraft time: 53,466 hours, 59,147 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Loose
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL RIVETS ARE LOOSE ON NACELLE SIDE SKIN STA XN134, XN140 AT LOWER LONGERON ATTACH POINT.  REPAIRED IAW EO8-54-20-0433.
